Sur les feuilletages -tangents des sous-variétés du bord d'une variété complexe
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 39-52
@incollection{AST_1993__217__39_0,
     author = {Boutet de Monvel, Louis and Iordan, Andrei},
     title = {Sur les feuilletages $\mathbb{C}$-tangents des sous-vari\'et\'es du bord d'une vari\'et\'e complexe},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {39-52},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1993__217__39_0}
}
Boutet de Monvel, Louis; Iordan, Andrei. Sur les feuilletages $\mathbb{C}$-tangents des sous-variétés du bord d'une variété complexe, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 39-52. http://www.numdam.org/item/AST_1993__217__39_0/

[BS] D. Burns et E. L. Stout, Extending functions from submanifolds of the boundary. Duke Math. J., 43 (1976), 391-404.

[CC1] J. Chaumat et A. M. Chollet, Ensembles pics pour A (D), Ann. Inst. Fourier (3), 29, (1979),171-200.

[CC2] J. Chaumat et A. M. Chollet, Caractérisation et propriétés des ensembles localement pics de A (D), Duke Math. J., 47 (1980), 763-787.

[DS] Th. Duchamp et E. L. Stout, Maximum modulus sets, Ann. Inst. Fourier (3), 31 (1981), 37-69.

[FH] J. E. Fornaess et B. S. Henriksen, Characterization of global peak sets for A (D), Math. Ann. 259 (1982), 125-130.

[HS] M. Hakim et N. Sibony, Ensembles pics dans des domaines strictement pseudoconvexes, Duke Math. J., 45 (1978), 601-617.

[HT] G. M. Henkin et A. E. Tumanov. Interpolation submanifolds of pseudoconvex manifolds. Proc. 7th winter school, Drogobych, 1974; Amer Math. Soc. Transl 115 (2) (1980) 59-69.

[I1] A. Iordan, Peak sets in pseudoconvex domains with the (NP) property, Math. Ann. 272 (1985), 231-235.

[I2] A. Iordan, A characterization of totally real generic submanifolds of strictly pseudoconvex boundaries admitting a local foliation by interpolation submanifolds, Math. Ann. 288 (1990), 505-510.

[I3] A. Iordan, Maximum modulus sets in pseudoconvex boundaries, to appear in Journal of Geometric Analysis.

[NR] A. Nagel et J. P. Rosay, Maximum modulus sets and reflection sets. Ann. Inst. Fourier 41, 2 (1991) 431-466.

[W] A. Weinstein, Lectures on symplectic manifolds. CBMS Regional Conf. Series, n° 29, Amer. Math. Soc, Providence R.I., 1977.